# SDR DL72S981669

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND, RIBS CRACKED I/B AND O/B OF GUIDE TRACK NR 6 SLAT I/B GUIDE TRACK.  REMOVED ARM, FABRICATED DOUBLER MM 57-54-00 PG 813A, INSTALLED DOUBLER PER SAME.
